# SDR AU971372

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7250 · Turbine Section
- Part: Vane
- Part number: 34451CL
- Condition: Damaged
- Location: Hp Turbine
- Component: Pwa, 125B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HP TURBINE INLET GUIDE VANE ASSEMBLY HAD ONE VANE COMPLETELY BURNED AWAY AT APPROXIMATELY THE 8 O'CLOCK POSITION.
